# SDR CALA2025071606620

- Difficulty date: July 15, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 77,551 hours, 31,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347048120400
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, BETWEEN FRS 48-52A STRINGER 38R, FLOOR SUPPORT PROFILE HAS CORROSION AND ELONGATED FASTENER HOLES.  REMOVED FLOOR SUPPORT PROFILE IAW SRM 51-44-11/001 REPLACED FLOOR PANEL IAW SRM 51-42-11/001.
